# SDR UIEA2020083181889

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,411 hours, 19,467 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START. 3 ATTEMPTS.( PERFORMED B767 FIM 49-11 FT 459 FIG 103.  APU BITE. NO FAULTS NOTED. NO MINI FLAGS. RESET ECU, APU START NORMAL. )
